Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 36:1(2008) 63-69

On Some p-subgroups of Automorphism Group of a Finite p-group

R. Soleimani

Abstract.  Let G be a group and let  denote the group of all automorphisms of G fixing both G/G' and Z(G) elementwise. In this paper, using the notion of Frattinian groups, we give some necessary and sufficient conditions on a finite nonabelian p-group G for the groups  and Inn(G) coincide.

2000 Mathematics Subject Classification: 20D15, 20D45.

Keywords: Finite p-group, automorphism group.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013